# SDR SWAA2020100617393

- Difficulty date: September 21, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA500I 26R STRINGER CLIP CRACKED.  REPLACED STRINGER CLIP STA 500 I AT 26R STR, PER SRM 51-40-02 (S/N A1314213).
